# SDR N4J2004F00005

- Difficulty date: March 29, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N601GG
- Make and model: Lear 60LEAR
- Aircraft serial: 192
- Engine: Pwa PW305A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Beam
- Part number: 266016503
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 1,187 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OB T/R ACTUATOR SUPPORT BEAM CRACKED AT GUIDE ROD ATTACH POINT.  PART WAS REPLACED JULY 2002.
